Mimi 67
A:

Hey Mimi,

Nice to see you here. Thanks for a great question.

First, I am glad to hear you have treatment underway. That's a good start toward feeling better.

If you were feeling fatigue before you started the antidepressants, keep in mind that it takes some time for the antidepressants to start to do their work, and the fatigue may fade as they do. If the fatigue began after you began to take your antidepressants, then this is something to check in with your doctor about. Either way, I hope you are working closely with your doctor, keeping him/her posted on how you're doing and asking questions as they arise.

I posted an article awhile back that you might be interested in reading. It has some ideas about how to get yourself up and around in the morning, even when you don't feel like it. Here is a link:

http://www.depressionconnect.com/discussions/...

Giving yourself some encouragement, and some tough love, to get your day underway in the morning can be a good start. The article provides some ideas to consider.

Are you talking with a counselor? You could work together to develop some techniques to build in some socialization and deal with the fatigue.

Again, I am glad you are getting some help. Stay in touch with us!

Gary

Answered By Answered by Dr GaryCA
  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Comments (No comments)

Add your comment Reply Down
Hide the Social Toolbar Show the Social Toolbar